# SDR USAA2009022690448

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - RIGHT AILERON TRIM TAB TRAILING EDGE DELAMINATED.  REPAIRED RIGHT AILERON TRIM TAB TRAILING EDGE IAW B737 SRM 51-70-08.
